Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat S, Lauritzen S, Sadeghi K, Uhler C, Wermuth N, Zwiernik P. Total positivity in Markov structures. Annals of Statistics. 2017;45(3):1152-1184. doi:10.1214/16-AOS1478
View | DOI | Download (ext.)
 

Filters and Search Terms

issn=00905364

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed